MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED
Model Number 3130001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the emergency stop button was loose, the technician tightened the emergency stop button to resolve.Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.A report of an emergency function not working in an operative lift is likely to cause or contribute to a death or serious injury.
 
Event or Problem Description
A other health care professional contacted technical service to report that multirall 200 had an issue and needed repair.During inspection, the baxter technician found the emergency stop button was faulty.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
MULTIRALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23475953
Report Number8030916-2025-00128
Device Sequence Number18699159
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown